# SDR MYWA201204090039

- Difficulty date: April 9, 2012
- Submitted: April 9, 2012
- Operation: Air carrier
- Aircraft: N739MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30670
- Aircraft time: 18,716 hours, 7,245 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Inoperative
- Location: Aft
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FIRE DETECTOR "A" LOOP INOPERATIVE.  REMOVED AND REPLACED AFT SMOKE DETECTOR IAW MM 26-16-01, NO DISCREPANCIES NOTED.
